Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2011 year

Strong trajectory attractors for dissipative Euler equations. Journal de Mathematiques Pures et Appliquees. V.96. 2011. P.395-407.

Go to publication

Authors: Chepyzhov V., Vishik M., S.V.Zelik
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site